EconPapers    
Economics at your fingertips  
 

Useful Modifications to Some Unit Root Tests with Dependent Errors and Their Local Asymptotic Properties

Pierre Perron and Serena Ng ()

Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ

Keywords: unit roots; tests (search for similar items in EconPapers)
Pages: 22 pages
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (8)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Useful Modifications to some Unit Root Tests with Dependent Errors and their Local Asymptotic Properties (1996) Downloads
Working Paper: Useful Modifications to Some Unit Root Tests with Dependent Errors and Their Local Asymptotic Properties (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montec:9427

Access Statistics for this paper

More papers in Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2025-03-30
Handle: RePEc:mtl:montec:9427